# SDR DL72E950529

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830WA
- Make and model: Boeing 727247
- Aircraft serial: 21482
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fs 1263
- Component: 651751738
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A 1 INCH CRACK IN THE ANGLE OF THE FORWARD TRANSVERSE BEAM OF THE RT TORQUE BOX AT STA 1263.  REPAIRED PER S/B 53-0129.  DAMAGE FOUND AT LETTER CHECK.
